# SDR C36002

- Difficulty date: July 14, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N301JD
- Make and model: Boeing 747-3B5
- Aircraft serial: 24194
- Aircraft time: 67,632 hours, 12,138 cycles
- Engine: Pwa JT9D7R4G2
- Engine time: 67,359 hours, 11,684 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Part number: 65B928411
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, J, F, A

## Discrepancy

AFTER TAKEOFF, ENGINE NR 3 FIRE INDICATION AT 400 FEET.  FOUND T/R PNEUMATIC FEED DUCT SEPARATED AT 3-WAY VLV MOUNTING FLANGE.  HIGH STAGE AIR CAUSED MELTING OF ENG FIREWALL ELECTRICAL HARNESSES ON ENG.  (THIS IS A GOOD MODEL, IN PROCESS OF UPDATING).
